# SDR AALA20110621TUL11

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 63,903 hours, 22,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE OF RIGHT AFT LAVATORY INOPERATIVE.  REPAIRED LIGHT ASSEMBLY GROUND WIRE THAT WAS BROKEN.  OPS CHECK NORMAL.
